Alert archive / Wisconsin / Small Craft Advisories in 2018

Small Craft Advisory 82, NWS Green Bay, WI

November 21, 2018

NWS Green Bay, WI issued this small craft advisory at Nov 21, 2018, 3:00 PM CST. It took effect at Nov 22, 2018, 10:00 AM CST. It was in force for 53 hr.

The area

The counties it named.

The facts

Issued
Nov 21, 2018, 3:00 PM CST (21:00 UTC)
In effect from
Nov 22, 2018, 10:00 AM CST
Expired
Nov 24, 2018, 2:48 PM CST
In force
53 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

805 
WHUS73 KGRB 212100
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
300 PM CST Wed Nov 21 2018

LMZ542-543-220500-
/O.NEW.KGRB.SC.Y.0082.181122T1600Z-181124T0000Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
300 PM CST Wed Nov 21 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THURSDAY TO 6 PM CST
FRIDAY...

The National Weather Service in Green Bay has issued a Small
Craft Advisory, which is in effect from 10 AM Thursday to 6 PM
CST Friday. 

* WINDS...Southeast winds will gradually increase on Thursday with
  gusts up to 25 kts in the afternoon. Winds will veer to the
  south on Thursday night and Friday with gusts up to 30 kts
  possible.

* WAVES...Waves will build on Thursday, and peak on Thursday night
  and Friday in the 6 to 10 ft range.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ541-220500-
/O.NEW.KGRB.SC.Y.0082.181122T2200Z-181124T0000Z/
Rock Island Passage to Sturgeon Bay WI-
300 PM CST Wed Nov 21 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THURSDAY TO 6 PM CST
FRIDAY...

The National Weather Service in Green Bay has issued a Small
Craft Advisory, which is in effect from 4 PM Thursday to 6 PM CST
Friday. 

* WINDS...Southeast winds will gradually increase on Thursday
  afternoon before veering to the south on Thursday night and 
  Friday, with gusts up to 30 kts possible.

* WAVES...Waves will build on Thursday, and peak on Thursday night
  and Friday in the 6 to 10 ft range.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

mpc
12 follow-up statements
397 
WHUS73 KGRB 220256
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
856 PM CST Wed Nov 21 2018

LMZ542-543-221100-
/O.CON.KGRB.SC.Y.0082.181122T1600Z-181124T0000Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
856 PM CST Wed Nov 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THURSDAY TO
6 PM CST FRIDAY...

* WINDS...Southeast winds will gradually increase on Thursday 
  with gusts up to 25 kts in the afternoon. Winds will veer to 
  the south on Thursday night and Friday with gusts up to 30 kts 
  possible. 

* WAVES...Waves will build on Thursday, and peak on Thursday night
  and Friday in the 5 to 8 ft range. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ541-221100-
/O.CON.KGRB.SC.Y.0082.181122T2200Z-181124T0000Z/
Rock Island Passage to Sturgeon Bay WI-
856 PM CST Wed Nov 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THURSDAY TO
6 PM CST FRIDAY...

* WINDS...Southeast winds will gradually increase on Thursday 
  afternoon before veering to the south on Thursday night and 
  Friday, with gusts up to 30 kts possible. 

* WAVES...Waves will build on Thursday, and peak on Thursday 
  night and Friday in the 6 to 10 ft range. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
732 
WHUS73 KGRB 220951
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
351 AM CST Thu Nov 22 2018

LMZ542-543-221800-
/O.EXT.KGRB.SC.Y.0082.181122T1600Z-181124T2100Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
351 AM CST Thu Nov 22 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
3 PM CST SATURDAY...

* WINDS...Southeast winds will increase to 15 to 25 knots today,
  then veer south with occasional gusts to 30 knots tonight
  through Friday night. 

* WAVES...Waves will build to 4 to 7 feet this afternoon, then 6
  to 10 feet tonight through Friday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or 
waves greater than 4 feet are expected to produce hazardous 
conditions to small craft. Inexperienced mariners, especially 
those operating smaller vessels should avoid navigating in these 
conditions.

&&

$$

LMZ541-221800-
/O.EXT.KGRB.SC.Y.0082.181122T2100Z-181124T2100Z/
Rock Island Passage to Sturgeon Bay WI-
351 AM CST Thu Nov 22 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 PM CST SATURDAY...

* WINDS...Southeast winds will increase to 15 to 25 knots today,
  then veer south with occasional gusts to 30 knots tonight
  through Friday night. 

* WAVES...Waves will build to 3 to 5 feet this afternoon, then 6 
  to 10 feet tonight through Friday night. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or 
waves greater than 4 feet are expected to produce hazardous 
conditions to small craft. Inexperienced mariners, especially 
those operating smaller vessels should avoid navigating in these 
conditions.

&&

$$
Kieckbusch
201 
WHUS73 KGRB 221622
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1022 AM CST Thu Nov 22 2018

LMZ542-543-230030-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-181124T2100Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1022 AM CST Thu Nov 22 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST
SATURDAY...

* WINDS...Southeast winds will increase to 15 to 25 knots, then 
  veer south with occasional gusts to 30 knots tonight through 
  Friday night. 

* WAVES...Waves will build to 4 to 7 feet this afternoon, then 6 
  to 10 feet tonight through Friday night. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ541-230030-
/O.CON.KGRB.SC.Y.0082.181122T2100Z-181124T2100Z/
Rock Island Passage to Sturgeon Bay WI-
1022 AM CST Thu Nov 22 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 PM CST SATURDAY...

* WINDS...Southeast winds will increase to 15 to 25 knots, then 
  veer south with occasional gusts to 30 knots tonight through 
  Friday night. 

* WAVES...Waves will build to 3 to 5 feet this afternoon, then 6 
  to 10 feet tonight through Friday night. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
138 
WHUS73 KGRB 222130
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
330 PM CST Thu Nov 22 2018

LMZ521-522-230530-
/O.EXB.KGRB.SC.Y.0082.181123T0000Z-181124T1200Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
330 PM CST Thu Nov 22 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST SATURDAY...

The National Weather Service in Green Bay has issued a Small
Craft Advisory, which is in effect until 6 AM CST Saturday. 

* WINDS...Southeast increasing to 15 to 25 knots this evening, 
  then veering south overnight. A few gusts to 30 knots possible 
  late tonight through Friday night.

* WAVES...2 to 4 feet, locally higher north of Chambers Island.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ542-543-230530-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-181124T2100Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
330 PM CST Thu Nov 22 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST
SATURDAY...

* WINDS...Southeast increasing to 15 to 25 knots, veering south 
  with occasional gusts to 30 knots tonight through Friday night.

* WAVES...Building to 6 to 10 feet tonight, continuing into Friday
  night then slowly subsiding on Saturday.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ541-230530-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-181124T2100Z/
Rock Island Passage to Sturgeon Bay WI-
330 PM CST Thu Nov 22 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST
SATURDAY...

* WINDS...Southeast increasing to 15 to 25 knots, veering south 
  with occasional gusts to 30 knots tonight through Friday night.

* WAVES...Building to 6 to 10 feet tonight, continuing into Friday
  night then slowly subsiding on Saturday.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

Bersch
206 
WHUS73 KGRB 230346
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
946 PM CST Thu Nov 22 2018

LMZ521-522-231200-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-181124T1200Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
946 PM CST Thu Nov 22 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
SATURDAY...

* WINDS...Southeast 15 to 25 knots veering south overnight. A few
  gusts to 30 knots possible late tonight through Friday night. 

* WAVES...2 to 4 feet, locally higher north of Chambers Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ542-543-231200-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-181124T2100Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
946 PM CST Thu Nov 22 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST
SATURDAY...

* WINDS...Southeast to 30 knots veering south overnight. A few
  gusts to 35 knots possible on Friday. 

* WAVES...6 to 10 feet through Friday night then slowly subsiding
  on Saturday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ541-231200-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-181124T2100Z/
Rock Island Passage to Sturgeon Bay WI-
946 PM CST Thu Nov 22 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST
SATURDAY...

* WINDS...Southeast to 30 knots veering south overnight. A few 
  gusts to 35 knots possible on Friday.

* WAVES...6 to 10 feet through Friday night then slowly subsiding
  on Saturday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

Bersch
615 
WHUS73 KGRB 230956
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
356 AM CST Fri Nov 23 2018

LMZ521-522-231800-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-181124T1200Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
356 AM CST Fri Nov 23 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
SATURDAY...

* WINDS...South 15 to 25 knots with occasional higher gusts.
 
* WAVES...2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ542-543-231800-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-181124T2100Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
356 AM CST Fri Nov 23 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST
SATURDAY...

* WINDS...South 15 to 25 knots with gusts to around 30 knots.

* WAVES...6 to 10 feet through tonight then slowly subsiding on 
  Saturday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ541-231800-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-181124T2100Z/
Rock Island Passage to Sturgeon Bay WI-
356 AM CST Fri Nov 23 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST
SATURDAY...

* WINDS...South 15 to 25 knots with gusts to around 30 knots.

* WAVES...6 to 10 feet through tonight then slowly subsiding on 
  Saturday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
TSK
997 
WHUS73 KGRB 231619
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1019 AM CST Fri Nov 23 2018

LMZ521-522-240030-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-181124T1200Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
1019 AM CST Fri Nov 23 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
SATURDAY...

* WINDS...South 15 to 25 knots with occasional higher gusts.

* WAVES...2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ541>543-240030-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-181124T2100Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1019 AM CST Fri Nov 23 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST
SATURDAY...

* WINDS...South 15 to 25 knots with gusts to around 30 knots.

* WAVES...6 to 10 feet through tonight then slowly subsiding on 
  Saturday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
248 
WHUS73 KGRB 232108
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
308 PM CST Fri Nov 23 2018

LMZ521-522-240515-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-181124T1200Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
308 PM CST Fri Nov 23 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
SATURDAY...

* WINDS...South 15 to 25 knots with occasional higher gusts.

* WAVES...2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ541>543-240515-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-181124T2100Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
308 PM CST Fri Nov 23 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST
SATURDAY...

* WINDS...South 15 to 25 knots with gusts to around 30 knots.

* WAVES...6 to 10 feet through tonight then slowly subsiding on 
  Saturday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
044 
WHUS73 KGRB 240304
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
904 PM CST Fri Nov 23 2018

LMZ521-522-241115-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-181124T1200Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
904 PM CST Fri Nov 23 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
SATURDAY...

* WINDS...South 15 to 25 knots with occasional higher gusts.

* WAVES...2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ541>543-241115-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-181124T2100Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
904 PM CST Fri Nov 23 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST
SATURDAY...

* WINDS...South 15 to 25 knots with gusts to around 30 knots.

* WAVES...6 to 10 feet through tonight then slowly subsiding on 
  Saturday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
678 
WHUS73 KGRB 241023
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
423 AM CST Sat Nov 24 2018

LMZ521-522-241130-
/O.CAN.KGRB.SC.Y.0082.000000T0000Z-181124T1200Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
423 AM CST Sat Nov 24 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Green Bay has cancelled the Small
Craft Advisory. 

Winds have decreased on the bay, so the small craft advisory has
been cancelled.

$$

LMZ541>543-241830-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-181124T2100Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
423 AM CST Sat Nov 24 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WINDS...South 10 to 20 knots with a few higher gusts this
  morning, veering southwest 10 to 15 knots this afternoon. 

* WAVES...4 to 7 feet this morning, then slowly subsiding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
Kieckbusch
221 
WHUS73 KGRB 241618
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1018 AM CST Sat Nov 24 2018

LMZ541>543-242100-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-181124T2100Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1018 AM CST Sat Nov 24 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WINDS...Southwest 5 to 10 knots, veering west 10 to 20 knots 
  with a few gusts to 25 knots early this evening.
 
* WAVES...3 to 5 feet, then slowly subsiding later this afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
224 
WHUS73 KGRB 242048
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
248 PM CST Sat Nov 24 2018

LMZ541>543-242200-
/O.CAN.KGRB.SC.Y.0082.000000T0000Z-181124T2100Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
248 PM CST Sat Nov 24 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Green Bay has cancelled the Small
Craft Advisory. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 21, 2:58 PM CST, 2 minutes earlier.

Area forecast discussion, Nov 21, 2:58 PM CST, 2 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
258 PM CST Wed Nov 21 2018

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Thursday
Issued at 257 PM CST Wed Nov 21 2018

Lake effect clouds over Lake Michigan should drift inland tonight
as winds veer around to the east. The air is quite dry near the
suface so don't expect much more than snow showers or flurries in
the lakeshore counties. Clouds should help hold up low
temperatures a bit.

Winds will continue to veer tomorrow, with warm advection and
upslope flow likely resulting in low clouds across the region.
There is a slight chance of very light snow or freezing drizzle,
but it should not hinder Thanksgiving Day travel.

.LONG TERM...Thursday Night Through Wednesday
Issued at 257 PM CST Wed Nov 21 2018

Two systems of concern for holiday travelers, the first one
Friday afternoon into Saturday, and then the potential for a
stronger storm Sunday into Monday.

For Thursday night, there is a chance of light freezing drizzle
across portions of far northeast Wisconsin due to low level
moisture and weak lift. On Friday, the next system approaches
from the west. Chances of rain are expected by late afternoon
across central and north-central Wisconsin. Enough warm air
Friday night should confine any chances of snow mainly north of a
Wausau to Wausaukee line. Have around a half inch of snow across
portions of north-central and far northeast Wisconsin. The chances
of rain and snow continue into Saturday morning as the system
moves away from the area.

The system for Sunday into Monday is more perplexing. The GFS
model last night was further north has dropped south on the
run this morning. Meanwhile, the ECMWF model was further south
on last nights run has jumped considerably further north on the
run this morning. With the system several days out, figure the
models will continue to bounce around with the storm track. Will
continue with high chances of precipitation for now until the
models come into better agreement and can get a better handle on
snow amounts.

After Monday, have chances of snow showers across the north due to
a northwest flow off Lake Superior. There could be a few periods
where there would be an accumulating snowfall across Vilas County.
&&

.AVIATION...for 18Z TAF Issuance

Mostly VFR conditions expected through the evening hours. Some
lake effect clouds with bases between 2500 and 3500 feet may move
in from the east overnight. MVFR ceilings are possible across the
entire region Thanksgiving Day, with a slight chance of light snow
or freezing drizzle.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....RDM
LONG TERM......Eckberg
AVIATION.......RDM
Hazardous weather outlook, Nov 21, 3:51 AM CST, 11 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
351 AM CST Wed Nov 21 2018

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-221000-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
351 AM CST Wed Nov 21 2018

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Slippery travel conditions could develop across northern and
central Wisconsin Friday night into Saturday morning due to a
wintry mix of precipitation.

A complex weather system may impact the region from Sunday
afternoon into Monday night. Depending on the track of the system,
there is a potential for accumulating snow during this time.
However, it may take a couple more days before it is possible to
make a reasonable estimate of how much snow will fall. Anyone
with travel plans late this weekend will want to monitor the
latest forecasts and statements regarding this system.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

LMZ521-522-541>543-221000-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
351 AM CST Wed Nov 21 2018

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

South winds with gusts to near gale force are possible Friday and
Friday night.

Kieckbusch/Kallas

Nearby

Small Craft Advisories in Wisconsin, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.